# SDR USAA2010020890301

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 52,285 hours, 34,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON CHECK - EXTERIOR FUSELAGE SKIN CRACKED AT 4 PLACES, A 2.250 INCH CRACK AT BS 727D + 7.5 AND S24R, A 0.80" CRACK AT BS 727E + 14 AND S23, A 3.5 INCH CRACK AT BS 727E + 19 AND S24R AND  A 1.3 INCH CRACK AT BS 727F + 3 AND S22R.  REPAIRED FUSELAGE SKIN FROM BS 727D - BS 727F, S22R - S24R IAW B737 SRM 53-00-01 REPAIR 31.
